Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    RT3
    avatar
    jlkates posted:
    I had my thyroid removed in November 2010. My doctor put me on Synthroid. However, I do not like to use chemicals, so we switch to Nature Thyroid. Now there saying my RT3 is high. In reviewing discussion everyone has been very helpful on the changes and medication that can be used for those who still have their thryroid. I would like some guidance on how I fix this problem without a thyroid. Obviously, doing it naturally would be my first desire. Thank you for your help.
    Reply
     
    avatar
    metabolichell responded:
    I had my thyroid removed a couple of years ago. what are you struggling with?
     
    avatar
    jlkates replied to metabolichell's response:
    My main concern is my sleeping. One night I will sleep straight through without waking. Than I will have a few nights where I wake up several times. When I get up in the morning I don't feel energized.

    My other problem is I continue to exercise six days a week and I don't lose any weight.

    People are telling me this is a result of menopause. I am hoping it is not part of the thyroid?
    jlkates


    Spotlight: Member Stories

    I was diagnosed with Graves Disease in 2004. I took medication for a year and felt great. Then I lost my job and I didn't have insurance. I stopp...More

    Helpful Tips

    Thyroid Info
    Vitamin and nutrient deficiency is one of the main causes of this epidemic. ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.